Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2017, Volume 29, Issue 6, Pages 99–158 (Mi aa1563)  

This article is cited in 7 scientific papers (total in 7 papers)

Research Papers

Homogenization of the first initial boundary value problem for parabolic systems: Operator error estimates

Yu. M. Meshkovaa, T. A. Suslinab

a Chebyshev Laboratory, St. Petersburg State University, St. Petersburg, Russia
b Faculty of Physics, St. Petersburg State University, St. Petersburg, Russia
Full-text PDF (545 kB) Citations (7)
References:
Funding agency Grant number
Russian Foundation for Basic Research 16-01-00087
Gazprom Neft
Dynasty Foundation
Rokhlin Scholarship
Received: 21.07.2017
English version:
St. Petersburg Mathematical Journal, 2018, Volume 29, Issue 6, Pages 935–978
DOI: https://doi.org/10.1090/spmj/1521
Bibliographic databases:
Document Type: Article
MSC: 35B27
Language: Russian
Citation: Yu. M. Meshkova, T. A. Suslina, “Homogenization of the first initial boundary value problem for parabolic systems: Operator error estimates”, Algebra i Analiz, 29:6 (2017), 99–158; St. Petersburg Math. J., 29:6 (2018), 935–978
Citation in format AMSBIB
\Bibitem{MesSus17}
\by Yu.~M.~Meshkova, T.~A.~Suslina
\paper Homogenization of the first initial boundary value problem for parabolic systems: Operator error estimates
\jour Algebra i Analiz
\yr 2017
\vol 29
\issue 6
\pages 99--158
\mathnet{http://mi.mathnet.ru/aa1563}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3723812}
\elib{https://elibrary.ru/item.asp?id=30381769}
\transl
\jour St. Petersburg Math. J.
\yr 2018
\vol 29
\issue 6
\pages 935--978
\crossref{https://doi.org/10.1090/spmj/1521}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000444495400003}
Linking options:
  • https://www.mathnet.ru/eng/aa1563
  • https://www.mathnet.ru/eng/aa/v29/i6/p99
  • This publication is cited in the following 7 articles:
    1. T. A. Suslina, “Homogenization of elliptic and parabolic equations with periodic coefficients in a bounded domain under the Neumann condition”, Izv. Math., 88:4 (2024), 678–759  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. S. E. Pastukhova, “L2L2-otsenki pogreshnosti usredneniya parabolicheskikh uravnenii s uchetom korrektorov”, SMFN, 69, no. 1, Rossiiskii universitet druzhby narodov, M., 2023, 134–151  mathnet  crossref
    3. T. A. Suslina, “Operator-theoretic approach to the homogenization of Schrödinger-type equations with periodic coefficients”, Russian Math. Surveys, 78:6 (2023), 1023–1154  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. N. N. Senik, “On homogenization for locally periodic elliptic and parabolic operators”, Funct. Anal. Appl., 54:1 (2020), 68–72  mathnet  crossref  crossref  mathscinet  isi  elib
    5. Yu. M. Meshkova, “On homogenization of the first initial-boundary value problem for periodic hyperbolic systems”, Appl. Anal., 99:9 (2020), 1528–1563  crossref  mathscinet  zmath  isi
    6. D. I. Borisov, “Elliptic Operators in Multidimensional Cylinders with Frequently Alternating Boundary Conditions Along a Given Curve”, J Math Sci, 244:3 (2020), 378  crossref
    7. Yu. M. Meshkova, “Homogenization of periodic parabolic systems in the L2(Rd)-norm with the corrector taken into account”, St. Petersburg Math. J., 31:4 (2020), 675–718  mathnet  crossref  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:581
    Full-text PDF :84
    References:95
    First page:16
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025